# SDR DALA2021021700905

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION ACCESS PANEL 344FB HINGE ON RT HORIZONTAL STABILIZER.  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS LOC ON HINGE AS PER ER/A 589982-14.
